# SDR DALA2023110108994

- Difficulty date: October 31, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 97,973 hours, 20,974 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1702 SLIDE LIGHT ON FWD FA PANEL DOES NOT LIGHT UP FOR 2L, CORRECTIVE ACTION: FILIMENT REPLACED FROM A/C SPARES. (0043021)
